# SDR FDEA2018080311867

- Difficulty date: August 1, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 75,960 hours, 15,380 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2893501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E CAVITY BEADED DOUBLER AT XOS645 FOUND CRACKED. REPAIR CARRIED OUT AT LT WING L/E CAVITY BEADED DOUBLER AT XOS 645 AS PER SRM 57-40-  02-2R FIG 203 REPAIR 15. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
